AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Possible gyno problem, any help please...
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 1
Join Date: Feb 2009
Possible gyno problem, any help please... - 02-14-2009, 03:45 PM

Im 3 weeks into an 8 week course of sus 500mg and deca 400mg p/w.
I've previously done deca/sus/dbol courses few years ago with no problems but left chest near nipple felt bit tender this morning, had a good check and its not directly behind the nipple its more on the bottom edge of the muscle and there is a raised section but not pea sized more oval in shape.

Am i being paranoid and just looking for sides or could it just be that 2 nights ago i was doing dbell press and i tend to roll weight from knees to chest before i lift and once finished so hoping it may be just that ive bruised or knocked it.

As above I have 5 weeks left on course and also have Nolvadex and HCG ready for pct which i'll start 2 weeks after last jab.

Was debating running the Nolv now but have been told nolv wont touch gyno if using deca and that i would need to get some Letro and run it at 2.5mg day.

Does this sound right as i always thought Nolv was sufficient if any signs gyno start.

If i do need Letro is it expensive and also if my source hasnt got it is there an alternative or am i doomed with saggy tits..

So hoping ive just bruised it.
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 12
Join Date: Feb 2009
02-14-2009, 04:59 PM

You are correct in going with letro. It is fantastic and you can go the research route and it is very affordable. Be sure to taper down the doseage. Dont go cold turkey. Keep some of that nolva and run it when you are all done with the letro. There is potential for some estrogen rebound after coming off letro. Less is more with letro, as it is VERY effective and strong.



www.Anasci.org
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 39
Join Date: Feb 2009
02-14-2009, 09:04 PM

Ditto and its better to be safe than sorry when dealing with gyno bro.
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
Online
Posts: 4,211
Join Date: Aug 2005
Lightbulb 02-15-2009, 09:45 PM

Quote:
Originally Posted by crf250 View Post
Im 3 weeks into an 8 week course of sus 500mg and deca 400mg p/w.
I've previously done deca/sus/dbol courses few years ago with no problems but left chest near nipple felt bit tender this morning, had a good check and its not directly behind the nipple its more on the bottom edge of the muscle and there is a raised section but not pea sized more oval in shape.

Am i being paranoid and just looking for sides or could it just be that 2 nights ago i was doing dbell press and i tend to roll weight from knees to chest before i lift and once finished so hoping it may be just that ive bruised or knocked it.

As above I have 5 weeks left on course and also have Nolvadex and HCG ready for pct which i'll start 2 weeks after last jab.

Was debating running the Nolv now but have been told nolv wont touch gyno if using deca and that i would need to get some Letro and run it at 2.5mg day.

Does this sound right as i always thought Nolv was sufficient if any signs gyno start.

If i do need Letro is it expensive and also if my source hasnt got it is there an alternative or am i doomed with saggy tits..

So hoping ive just bruised it.

You should be using an AI daily during this whole cycle. ARIMIDEX,LETROZOLE,AROMASIN all are options.
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 1
Join Date: Apr 2009
04-03-2009, 02:28 AM

Quote:
Originally Posted by ALIN View Post
You should be using an AI daily during this whole cycle. ARIMIDEX,LETROZOLE,AROMASIN all are options.

agree. though generally favor exemestane (aromasin). and when issues stem from nandrolone or trenbolone (or as a preventative of such issues) reccomend pramipexole (researchstop) or cabaser (generic cabergoline, cheapest from aurapharm).

a couple good threads on pramipexole- since its newer on the scene compared to cabergoline (though actually about the same age).

http://www.afboard.com/forum/anaboli...ess-story.html

http://www.professionalmuscle.com/fo...ad.php?t=44063
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 01:50 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.